# SDR IPXA2024012397238

- Difficulty date: January 23, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,510 hours, 16,192 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT AND TAXIS-IN LEVEL 1 Â€ŒCABIN DOOR FWD LÂ€? ACARS COUPON REQUIRED REPLACED SWITCH L FWD DOOR DOWN LIMIT SWITCH P1-1610 OPS CHECK GOOD THIS CLEARS T3F18E003TH72 PLACARD REMOVED
